On the Fréchet Differentiability of Invariant Tori of Countable Systems of Difference Equations Defined on Infinite-Dimensional Tori

Authors

  • N. A. Marchuk
  • Yu. V. Teplinsky

Abstract

By using the method of Green–Samoilenko functions, in the space of bounded number sequences we construct invariant tori of linear and nonlinear systems of discrete equations defined on infinite-dimensional tori. We establish sufficient conditions for the Fréchet differentiability of invariant tori.

Published

25.01.2003

Issue

Section

Research articles

How to Cite

Marchuk, N. A., and Yu. V. Teplinsky. “On the Fréchet Differentiability of Invariant Tori of Countable Systems of Difference Equations Defined on Infinite-Dimensional Tori”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 1, Jan. 2003, pp. 75-90, https://umj.imath.kiev.ua/index.php/umj/article/view/3889.